# SDR HNAA2013070500396

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,497 hours, 53,943 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ALTERNATE GEAR EXTENSION, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH AMBER GEAR DOOR LIGHT ON.  ALTERNATE GEAR VERIFICATION INDICATED UNSAFE. INDICATION CLEARED UPON LANDING.  R & R NLG DRAG STRUT IAW WC 32-20-11R.  PERFORMED NUMEROUS GEAR RETRACTIONS FOLLOWED BY BOTH NORMAL AND ALTERNATE EXTENSIONS.  OPS CHECKED NORMAL.  NLG DOWN AND LOCKED, INDICATION GOOD AT BOTH GEAR PANEL AND ALTERNATE PANEL.
